Originally Posted by ChaoticCutie
ok then im going to finish this pack of pills and stop taking them so my period will be somewhat regular lol
Being on birth control pills for any amount of time will make your period irregular, especially if you stop taking the pills mid-pack. Because you are just starting, you may have break through bleeding (usually just spotting, but definitely not your period). To decrease the possibility of breakthrough bleeding, take vitamin C, and if/when you start to bleed, take a couple advil. The prostaglandins in the ibuprofen will actually decrease the amount of bleeding that occurs, this works for when you get your next period too. When you stop taking these pills, make sure you have taken all of the active pills (21 pills total). You don't need to take the 7 inactive pills, and your period should come during this time regardless of when it is actually due. The good news is that your next cycle shouln't be irregular at all. Also, don't be surprised if you bleed less, or if it is darker or lighter in color during your next period. This is because of the hormones in the birth control pills, and the fact that you won't ovulate (no egg will be released).